Alert archive / North Carolina / Flash Flood Warnings in 2009
Flash Flood Warning 25, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 31, 2009, 8:45 PM EDT for Davidson County, Randolph County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2009, 8:45 PM EDT (00:45 UTC)
- Expired
- Jul 31, 2009, 10:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 130 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 010045 FFWRAH NCC057-151-010245- /O.NEW.KRAH.FF.W.0025.090801T0045Z-090801T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 845 PM EDT FRI JUL 31 2009 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 1045 PM EDT * AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER CENTRAL DAVIDSON AND CENTRAL RANDOLPH COUNTIES. * LOCATIONS THREATENED WITH FLOODING INCLUDE RANDLEMAN AND ASHEBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK ACTION. && LAT...LON 3585 7973 3562 7969 3564 8021 3577 8025 $$ 14
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 8:30 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 31, 8:30 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 830 PM EDT FRI JUL 31 2009 .SYNOPSIS... A SURFACE FRONT WILL APPROACH FROM THE NORTHWEST THIS EVENING...THEN PUSH INTO CENTRAL NORTH CAROLINA TONIGHT. THE FRONT WILL BECOME NEARLY STATIONARY OVER OUR REGION ON SATURDAY. ANOTHER SURFACE FRONT WILL MOVE INTO THE AREA FROM THE WEST ON SUNDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 830 PM... SHOWERS WILL SHORTLY CLEAR THE LAST PORTION OF THE TRIAD... WITH THIN BAND OF SHOWERS TO PASS THROUGH CENTRAL NORTH CAROLINA OVERNIGHT. ISOLATED THUNDER. WEAK MID LEVEL SHORT WAVE FORECAST TO BE NEAR ATLANTIC WATERS BY 2 AM AND LITTLE TO NO PRECIPITATION EXPECTED BEHIND THIS WAVE. EXPECTING STRATUS TO DEVELOP MOST LOCATIONS WELL BEFORE DAWN... BUT FOG WILL BE PATCHY DUE TO SUSTAINED LIGHT SOUTHWEST WINDS AND STILL MOIST AIR COLUMN. LOW TEMPERATURES IN THE LOWER 70S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 330 PM FRIDAY... SATURDAY AND SATURDAY NIGHT... UPPER DIVERGENCE ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF UPPER JET EXTENDING SOUTH ACROSS THE NORTHEAST AND MID ATLANTIC STATES WILL WANE AS SHIFTS EAST OF THE MID ATLANTIC COAST BETWEEN 18 TO 21Z. MOISTURE POOLING ALONG THE STALLED SURFACE BOUNDARY/LOW LEVEL SHORT WAVE TROUGH COMBINED WITH THE UPPER JET SHOULD SUPPORT SOME LIKELY SHOWERS ACROSS EASTERN AREAS THROUGH THE LATE MORNING HOURS. CONVECTIVE COVERAGE MAY DIMINISH BRIEFLY BEFORE STRONG DIURNAL HEATING WILL RESULT IN MODERATELY INSTABILITY WITH CONVECTION RE- FIRING ALONG THE SURFACE BOUNDARY. EXPECT BEST COVERAGE EAST OF THE BOUNDARY...IN LOW LEVEL THETA-E RIDGE AXIS. WILL TREND POPS FROM HIGH NW TO LIKELY EAST. COVERAGE WILL GREATLY DIMINISH WITH LOSS OF DIURNAL HEATING SATURDAY EVENING. LINGERING LOW LEVEL TROUGH ALONG WITH A SUFFICIENTLY MOIST AIRMASS AS LOW LEVEL SOUTHWEST WARM AND MOIST AIR ADVECTION BECOMES REESTABLISHED AS WINDS BACK WITH THE APPROACH OF THE MID LEVEL TROUGH UPSTREAM. WILL CUT POPS TO SLIGHT CHANCE OVERNIGHT. HIGHS ON SATURDAY IN THE MID 80S NORTHWEST TO AROUND 90 SOUTHEAST AS WIDESPREAD CLOUD COVER WILL LIMIT FURTHER HEATING. SUNDAY AND SUNDAY NIGHT... A NEGATIVELY TILTED MID LEVEL TROUGH WILL SWING EAST ACROSS THE GREAT LAKES REGION ON SUNDAY. SHORT WAVE ENERGY ON THE SOUTHERN PERIPHERY OF THE MEAN TROUGH WILL MOVE ACROSS THE AREA SUNDAY AFTERNOON BRINGING ANOTHER SURFACE FRONT INTO THE AREA. WHILE THE LOW LEVEL WIND FIELD/KINEMATICS WILL BE MUCH WEAKER COMPARED TO TODAY...THE LOW LEVEL CONVERGENT WIND FLOW COMBINED WITH UPPER DIVERGENCE ASSOCIATED WITH THE ENTRANCE REGION OF 50 TO 60 KNOT 250 MILLIBAR JET WILL SUPPLY GOOD VERTICAL ASCENT. TWO PLUS INCHES OF PRECIPITABLE WATER COMBINED WITH MODERATE INSTABILITY OF 1500 TO 2000 J/KG OF MLCAPE WILL SUPPORT LIKELY POPS...DIMINISHING TO CHANCE OVERNIGHT. HIGHS IN THE LOWER TO MID 80S IN THE WEST TO UPPER 80S TO AROUND 90 IN CENTRAL AND EASTERN SECTIONS. LOWS 70 TO 75. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 330 PM... IT STILL REMAINS UNCLEAR IF WHETHER WE WILL SEE A CHANGE IN THE UPPER UPPER AIR PATTERN NEXT WEEK. THE GFS HAS BEEN MORE READILY TO SHIFT THE LONG WAVE TROUGH AXIS OVER THE EASTERN UNITED STATES... AS IT BUILDS THE AMPLIFIED UPPER RIDGE OVER THE SOUTHWEST EAST INTO THE ROCKIES AND PLAINS. WHILE THE EC MAINTAINS THE LONG WAVE TROUGH AXIS OVER ITS CURRENT LOCATION ACROSS THE EAST CENTRAL UNITED STATES. BOTH SYNOPTIC SCALE PATTERNS WILL SUPPORT A CONTINUATION OF A CONVECTIVELY ACTIVE PERIOD. WHILE THE MORE EASTERN SOLUTION OF THE GFS WOULD POTENTIALLY FAVOR LESSER COVERAGE (ESPECIALLY IN THE WEST) DUE TO DRIER AIR IN MID AND UPPER LEVELS VIA WESTERLY ALOFT...IT COULD ALSO RESULT IN A MORE CONDUCIVE ENVIRONMENT FOR STRONGER/SEVERE STORMS DUE TO STEEPER LAPSE RATES ALOFT...AND ENHANCED EVAPORATIVE COOLING DUE TO DRY AIR ENTRAINMENT. WILL CONTINUE WITH THE DIURNAL TRENDS OF 30 TO 50 PERCENT FROM WEST TO EAST MAXIMIZED DURING PEAK HEATING WITH PERSISTENT PIEDMONT TROUGH ...DIFFERENTIAL HEATING AND SEA BREEZE PROVIDING THE LOW LEVEL FOCUS. TEMPERATURES WILL REMAIN NEAR CLIMATOLOGY THROUGH THE PERIOD. HIGHS IN THE UPPER 80S TO LOWER 90S. LOWS IN THE UPPER 60S TO LOWER 70S. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... AS OF 130 PM FRIDAY... SCATTERED CONVECTION AND STRONG WIND GUSTS THE MAIN AVIATION CONCERN THIS AFTERNOON. THUNDERSTORMS HAVE DEVELOPED ACROSS THE SOUTHERN PIEDMONT AND WILL CONTINUE TO MOVE AND DEVELOP TO THE NORTH AND EAST...AFFECTING ANY TERMINAL ACROSS CENTRAL NC BY 20-21Z. KRDU WILL BE LIKELY BE THE FIRST OF THE TAF SITES TO EXPERIENCE TSRA...WITH STORMS ALREADY NEARING THE AIRPORT. IN ADDITION TO THE AFTERNOON AND EVENING CONVECTION...WIND GUSTS OF 20-25KT....SOMETIMES NEAR 30KT...WILL CONTINUE UNTIL RIGHT AROUND 00Z. EXPECT THE GUSTS AND THUNDERSTORM ACTIVITY TO DIMINISH OR WEAK AFTER SUNSET...BUT AN APPROACHING UPPER LEVEL JET COMBINED WITH A COLD FRONT CROSS THE APPALACHIANS WILL CONTINUE THE CHANCE OF SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM THROUGH THE OVERNIGHT HOURS. SHOWERS WILL END FROM WEST TO EAST TOWARD DAYBREAK SATURDAY MORNING....WITH CEILINGS LOWERING TO IFR TO MVFR. -SMITH LOOKING AHEAD THROUGH THE WEEKEND INTO EARLY NEXT WEEK...EXPECT LITTLE CHANGE IN THE WEATHER PATTERN OVER CENTRAL NORTH CAROLINA... WITH A CONTINUATION OF HUMID CONDITIONS THAT WILL SUPPORT THE POTENTIAL FOR PRE-DAWN STRATUS AND FOG...PARTICULARLY AT EASTERN TERMINALS AND/OR WHERE RAIN OCCURS...AND PRIMARILY AFTERNOON AND EVENING THUNDERSTORMS. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BL LONG TERM...BL AVIATION...SMITH
Hazardous weather outlook, Jul 31, 2:56 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 256 PM EDT FRI JUL 31 2009 NCZ007>011-021>028-038>043-073>078-083>086-088-089-011900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 256 PM EDT FRI JUL 31 2009 ...SEVERE THUNDERSTORM WATCH 645 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING STRAIGHT LINE WINDS. THE CHANCE OF SEVERE WEATHER WILL CONTINUE THROUGH AT LEAST 9PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MOST OF CENTRAL NORTH CAROLINA AGAIN ON SATURDAY. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 3PM AND 9PM THIS EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS.
In the hours before
Local storm report, Jul 31, 5:56 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 WNW TARBORO 35.91N 77.57W
07/31/2009 EDGECOMBE NC LAW ENFORCEMENT
TREE DOWN ON LOUIS STREET
&&
PAGANOLocal storm report, Jul 31, 5:58 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG GOLDSBORO 35.37N 77.98W
07/31/2009 WAYNE NC LAW ENFORCEMENT
TREES DOWN AND A POWER LINE DOWN IN GOLDSBORO.
&&
ORROCKLocal storm report, Jul 31, 6:24 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 5 NNW FUQUAY-VARINA 35.65N 78.84W
07/31/2009 WAKE NC TRAINED SPOTTER
SEVERAL TREES DOWN ON HOMES ALONG SKYMONT DRIVE
&&
PAGANOLocal storm report, Jul 31, 7:35 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
735 PM EDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 6 NNW FUQUAY-VARINA 35.66N 78.84W
07/31/2009 WAKE NC TRAINED SPOTTER
SPOTTER REPORTD A TREE DOWN ON POWER LINES ALONG HWY 55
AND SPRINGSTONE DRIVE
0150 PM TSTM WND DMG 5 NNW FUQUAY-VARINA 35.65N 78.84W
07/31/2009 WAKE NC TRAINED SPOTTER
SEVERAL TREES DOWN ON HOMES ALONG SKYMONT DRIVE
0150 PM TSTM WND DMG 4 W GARNER 35.70N 78.69W
07/31/2009 WAKE NC COUNTY OFFICIAL
RALEIGH DISPATCH REPORTED ONE LARGE TREE DOWN ON
POWERLINES AT SYDNEY AND MELBOURNE ROADS IN RALEIGH.
0200 PM TSTM WND DMG 5 NNW FUQUAY-VARINA 35.66N 78.83W
07/31/2009 WAKE NC TRAINED SPOTTER
100 FOOT HICKORY TREE DOWN ON HOUSE ALONG SKYMONT DRIVE
IN HOLLY SPRINGS. ESTIMATED 100,000 DOLLARS IN DAMAGES.
0220 PM TSTM WND DMG CLAYTON 35.65N 78.46W
07/31/2009 JOHNSTON NC LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN IN THE CLAYTON AREA.
0300 PM TSTM WND DMG 1 E BAILEY 35.78N 78.10W
07/31/2009 NASH NC PUBLIC
PUBLIC REPORTED TREES DOWN ON THE 264 BYPASS NEAR BAILEY.
0300 PM TSTM WND DMG 1 W BAILEY 35.78N 78.13W
07/31/2009 NASH NC COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN ACROSS CAMP CHARLES ROAD
NEAR BAILY.
0319 PM TSTM WND DMG 5 N POLKTON 35.08N 80.21W
07/31/2009 ANSON NC COUNTY OFFICIAL
ANSON COUNTY 911 REPORTED TREES DOWN ON HIGH ROCK CRUSHER
ROAD NEAR POLKTON.
0333 PM TSTM WND DMG TARBORO 35.91N 77.56W
07/31/2009 EDGECOMBE NC LAW ENFORCEMENT
DOWN TREES HANGING ON POWER LINES NEAR TARBORO.
0340 PM TSTM WND DMG 1 WNW TARBORO 35.91N 77.57W
07/31/2009 EDGECOMBE NC LAW ENFORCEMENT
TREE DOWN ON LOUIS STREET
0410 PM TSTM WND DMG GIBSON 34.76N 79.61W
07/31/2009 SCOTLAND NC LAW ENFORCEMENT
NUMEROUS TREES DOWN AROUND THE AREA.
0415 PM TSTM WND DMG LAUREL HILL 34.80N 79.54W
07/31/2009 SCOTLAND NC LAW ENFORCEMENT
NNUMEROUS TREES DOWN AROUND THE AREA.
0430 PM TSTM WND DMG 3 WNW DUNN 35.33N 78.67W
07/31/2009 HARNETT NC LAW ENFORCEMENT
TREE REPORTED DOWN ALONG OLD STAGE ROAD IN DOWNTOWN ERWIN
0433 PM TSTM WND DMG 2 SW ROCKFISH 34.96N 79.10W
07/31/2009 HOKE NC LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG A 2 TO 3 MILE PATH AROUND PITT
GROVE CHURCH ROAD...HIGGINS LANE...AND TC JONES JUST
SOUTHEAST OF ROCKFISH. FIRE CREWS WORKING TO CUT TREES
AND ACCESS HOMES AND OTHER ROADS IN THE AREA. MORE DAMAGE
POSSIBLE.
0440 PM TSTM WND DMG RAEFORD 34.98N 79.22W
07/31/2009 HOKE NC LAW ENFORCEMENT
NUMEROUS TREES DOWN IN RAEFORD AND ACROSS SOUTHERN HOKE
COUNTY. SOME DAMAGE FROM FALLEN TREES IS POSSIBLE.
0540 PM TSTM WND DMG GOLDSBORO 35.37N 77.98W
07/31/2009 WAYNE NC LAW ENFORCEMENT
TREES DOWN AND A POWER LINE DOWN IN GOLDSBORO.
&&
ORROCKSpecial weather statement, Jul 31, 8:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 831 PM EDT FRI JUL 31 2009 NCZ038-039-010130- DAVIDSON-RANDOLPH- 831 PM EDT FRI JUL 31 2009 ...HEAVY RAIN WILL MOVE ACROSS EAST CENTRAL DAVIDSON AND CENTRAL RANDOLPH COUNTIES THROUGH 930 PM EDT... AT 828 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN OVER GORDONTOWN...OR ABOUT 13 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 15 MPH. SOME LOCATIONS WHICH WILL EXPERIENCE HEAVY RAIN INCLUDE... ASHEBORO... RURAL EAST CENTRAL DAVIDSON COUNTY... AND RURAL WEST CENTRAL RANDOLPH COUNTY. GUSTY WINDS OF 25 TO 35 MPH... DANGEROUS CLOUD-TO-GROUND LIGHTNING... AND VERY HEAVY RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MWS
Local storm report, Jul 31, 8:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
845 PM EDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM FLASH FLOOD 4 E LAKE GASTON 36.53N 77.91W
07/31/2009 WARREN NC COUNTY OFFICIAL
WARREN COUNTY 911 REPORTED A BASEMENT FLOODED ON LONGDALE
DRIVE NEAR LAKE GASTON.
&&
ELLISNearby
Flash Flood Warnings in North Carolina, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.